# SDR GTIA021230

- Difficulty date: November 28, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT CARGO PIT DOOR SKIN CRACKED AT HANDLE POCKET AREA.  STOP DRILLED CRACK AND INSTALLED SCUFF PLATE IAW MD80 SRM 52-05.  (M)
